Alert archive / Alabama / Gale Warnings in 2024
Gale Warning 8, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Mar 24, 2024, 3:03 AM CDT. It took effect at Mar 25, 2024, 7:00 AM CDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2024, 3:03 AM CDT (08:03 UTC)
- In effect from
- Mar 25, 2024, 7:00 AM CDT
- Expired
- Mar 26, 2024, 7:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
786 WHUS74 KMOB 240803 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 303 AM CDT Sun Mar 24 2024 GMZ650-655-670-675-241615- /O.NEW.KMOB.SC.Y.0026.240325T0000Z-240325T1200Z/ /O.NEW.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 303 AM CDT Sun Mar 24 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY... ...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. For the Gale Warning, southeast winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 12 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Small Craft Advisory, from 7 PM this evening to 7 AM CDT Monday. For the Gale Warning, from 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-241615- /O.NEW.KMOB.SC.Y.0026.240325T0600Z-240325T1800Z/ /O.NEW.KMOB.GL.W.0008.240325T1800Z-240326T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 303 AM CDT Sun Mar 24 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT MONDAY... ...GALE WARNING IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT TUESDAY... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. For the Gale Warning, southeast winds 20 to 30 kt with gusts up to 35 kt and seas 1 to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Small Craft Advisory, from 1 AM to 1 PM CDT Monday. For the Gale Warning, from 1 PM Monday to 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
7 follow-up statements
962 WHUS74 KMOB 241552 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1052 AM CDT Sun Mar 24 2024 GMZ650-655-670-675-250000- /O.CON.KMOB.SC.Y.0026.240325T0000Z-240325T1200Z/ /O.CON.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1052 AM CDT Sun Mar 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. For the Gale Warning, southeast winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 12 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Small Craft Advisory, from 7 PM this evening to 7 AM CDT Monday. For the Gale Warning, from 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-250000- /O.CON.KMOB.SC.Y.0026.240325T0600Z-240325T1800Z/ /O.CON.KMOB.GL.W.0008.240325T1800Z-240326T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1052 AM CDT Sun Mar 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT TUESDAY... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt with gusts up to 35 kt and seas up to 3 ft expected. For the Gale Warning, southeast winds 20 to 30 kt with gusts up to 35 kt and seas 1 to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Small Craft Advisory, from 1 AM to 1 PM CDT Monday. For the Gale Warning, from 1 PM Monday to 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
396 WHUS74 KMOB 242005 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 305 PM CDT Sun Mar 24 2024 GMZ630>636-250500- /O.EXT.KMOB.SC.Y.0026.240325T0600Z-240325T1200Z/ /O.EXT.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 305 PM CDT Sun Mar 24 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY... ...GALE WARNING NOW IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. For the Gale Warning, southeast winds 15 to 25 kt with gusts up to 35 kt and seas 1 to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Small Craft Advisory, from 1 AM to 7 AM CDT Monday. For the Gale Warning, from 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-250500- /O.CON.KMOB.SC.Y.0026.240325T0000Z-240325T1200Z/ /O.CON.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 305 PM CDT Sun Mar 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... * WHAT...For the Small Craft Advisory, southeast winds 20 to 30 kt with gusts up to 30 kt and seas 6 to 9 ft expected. For the Gale Warning, southeast winds 20 to 30 kt with gusts up to 45 kt and seas 7 to 12 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Small Craft Advisory, from 7 PM this evening to 7 AM CDT Monday. For the Gale Warning, from 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
658 WHUS74 KMOB 250352 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1052 PM CDT Sun Mar 24 2024 GMZ650-655-670-675-251200- /O.CON.KMOB.SC.Y.0026.000000T0000Z-240325T1200Z/ /O.CON.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1052 PM CDT Sun Mar 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... * WHAT...For the Small Craft Advisory, southeast winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 9 ft. For the Gale Warning, southeast winds 20 to 30 kt with gusts up to 45 kt and seas 7 to 12 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Small Craft Advisory, until 7 AM CDT Monday. For the Gale Warning, from 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-251200- /O.CON.KMOB.SC.Y.0026.240325T0600Z-240325T1200Z/ /O.CON.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1052 PM CDT Sun Mar 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 3 ft expected. For the Gale Warning, southeast winds 20 to 25 kt with gusts up to 35 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Small Craft Advisory, until 7 AM CDT Monday. For the Gale Warning, from 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
132 WHUS74 KMOB 250814 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 314 AM CDT Mon Mar 25 2024 GMZ650-655-670-675-251615- /O.CON.KMOB.SC.Y.0026.000000T0000Z-240325T1200Z/ /O.CON.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/ /O.NEW.KMOB.SC.Y.0027.240326T1200Z-240327T0600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 314 AM CDT Mon Mar 25 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY... * WHAT...For the first Small Craft Advisory, southeast winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 9 ft. For the Gale Warning, southeast winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 11 ft expected. For the second Small Craft Advisory, south winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 10 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the first Small Craft Advisory, until 7 AM CDT this morning. For the Gale Warning, from 7 AM this morning to 7 AM CDT Tuesday. For the second Small Craft Advisory, from 7 AM Tuesday to 1 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-251615- /O.CON.KMOB.SC.Y.0026.000000T0000Z-240325T1200Z/ /O.CON.KMOB.GL.W.0008.240325T1200Z-240326T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 314 AM CDT Mon Mar 25 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT TUESDAY... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 3 ft. For the Gale Warning, southeast winds 15 to 25 kt with gusts up to 35 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Small Craft Advisory, until 7 AM CDT this morning. For the Gale Warning, from 7 AM this morning to 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
808 WHUS74 KMOB 251427 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 927 AM CDT Mon Mar 25 2024 GMZ650-655-670-675-252230- /O.CON.KMOB.GL.W.0008.000000T0000Z-240326T1200Z/ /O.CON.KMOB.SC.Y.0027.240326T1200Z-240327T0600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 927 AM CDT Mon Mar 25 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY... * WHAT...For the Gale Warning, southeast winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 11 ft. For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 10 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 7 AM CDT Tuesday. For the Small Craft Advisory, from 7 AM Tuesday to 1 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-252230- /O.CON.KMOB.GL.W.0008.000000T0000Z-240326T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 927 AM CDT Mon Mar 25 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 1 to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
907 WHUS74 KMOB 252228 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 528 PM CDT Mon Mar 25 2024 GMZ650-655-670-675-260630- /O.CON.KMOB.GL.W.0008.000000T0000Z-240326T1200Z/ /O.CON.KMOB.SC.Y.0027.240326T1200Z-240327T0600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 528 PM CDT Mon Mar 25 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY... * WHAT...For the Gale Warning, southeast winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 11 ft. For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 10 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 7 AM CDT Tuesday. For the Small Craft Advisory, from 7 AM Tuesday to 1 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-260630- /O.CON.KMOB.GL.W.0008.000000T0000Z-240326T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 528 PM CDT Mon Mar 25 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 1 to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
620 WHUS74 KMOB 260631 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 131 AM CDT Tue Mar 26 2024 GMZ650-655-670-675-261445- /O.CON.KMOB.GL.W.0008.000000T0000Z-240326T1200Z/ /O.CON.KMOB.SC.Y.0027.240326T1200Z-240327T0600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 131 AM CDT Tue Mar 26 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT WEDNESDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 11 ft. For the Small Craft Advisory, northeast winds near 20 kt with gusts up to 30 kt and seas 7 to 10 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 7 AM CDT this morning. For the Small Craft Advisory, from 7 AM this morning to 1 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-261200- /O.CON.KMOB.GL.W.0008.000000T0000Z-240326T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 131 AM CDT Tue Mar 26 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Southeast winds around 20 kt with gusts up to 35 kt and seas 1 to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Mar 24, 1:12 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 24, 1:12 AM CDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Mobile AL 112 AM CDT Sun Mar 24 2024 ...New AVIATION... .AVIATION... (06Z TAFS) Issued at 112 AM CDT Sun Mar 24 2024 VFR conditions are expected to continue through the forecast. Light northerly winds will quickly turn easterly then south easterly by this afternoon. BB/03 && .PREV DISCUSSION... /issued 654 PM CDT Sat Mar 23 2024/ ..New AVIATION... AVIATION... (00Z TAFS) Issued at 654 PM CDT Sat Mar 23 2024 VFR conditions will prevail through the next 24 hours. /13 PREV DISCUSSION... /issued 344 PM CDT Sat Mar 23 2024/ .New NEAR TERM, SHORT TERM, LONG TERM, MARINE... NEAR TERM... (Now through Sunday) Issued at 344 PM CDT Sat Mar 23 2024 Dry and breezy weather conditions this afternoon give way to a much quieter, relaxed evening into overnight as the pressure gradient over the area weakens. Upper troughing today gives way to a building upper ridge across the area tonight into Sunday. Likewise, surface high pressure settles in through Sunday morning. Expect partly to mostly cloudy skies and dry weather to prevail with afternoon highs topping out in the lower to middle 70's for most areas. Overnight lows will cool a good bit tonight thanks to the relaxing winds and clearing skies with temperatures falling into the lower 40's over the interior and middle 40's nearer the coast. The rip current risk will gradually decrease this evening going from the current High risk to a Moderate risk for tonight. Lighter onshore winds Sunday should give one day of a Low rip current risk before rip current potential ramps back up Monday ahead of the next storm system. MM/25 SHORT TERM... (Sunday night through Tuesday night) Issued at 344 PM CDT Sat Mar 23 2024 We'll finish off the weekend, and for most areas through Monday afternoon, with dry weather as the axis of an upper ridge over the southeast states drifts slowly to the Eastern Seaboard. A surface ridge will remain entrenched between the Appalachian Mountains and the Eastern Seaboard through Monday afternoon. Increasing southerly flow along the western periphery of the ridge should bring isolated light showers across southeast MS and Mobile County AL on Monday due to isentropic overrunning and a warm front slowly lift northward. The main event will come in Monday night through Tuesday as a potent upper trough ejects across the Central Plains into the Great Lakes region. The available moisture will be mainly confined to below 700mb, but at this time we are still expecting PWATs to increase to between 1.5 to 1.9 inches across the entire forecast area by late Monday night. A band of precipitation will push through Monday night and Tuesday, and then taper off late Tuesday afternoon and evening as a weak surface cool front moves in from the northwest and pushes offshore. A likely squall line will be moving across southeast Mississippi and interior southwest Alabama Monday night. We will continue to monitor this system for the potential for strong to severe storms, but instability still appears rather limited with the best jet dynamics lifting out by Tuesday morning. We still expect a likely period overnight Monday night into early Tuesday, when deep layer lift will be sufficient and 50 to 60 knot low-level jet noses into southeast Mississippi and interior southwest Alabama, supportive of strong to severe storms capable of damaging winds and tornadoes. We call these setups high shear/low CAPE and they can be quite finicky. If we get enough instability and good deep layer lift to overcome lower instability then storms can take advantage of the impressive kinematics leading to a sneaky but strong severe potential. Could easily see a line of severe storms produce tornadoes in southeast Mississippi and interior southwest Alabama, then quickly fizzle to just a line of heavy rain with embedded thunderstorms across the rest of the forecast area. Periods of moderate to brief heavy rainfall should occur with this event with widespread rainfall amounts of 1-2" with locally higher amounts. With a very tight surface pressure gradient setting up ahead of this system, strong southeasterly winds sustained from 15 to 30 mph with frequent gusts up to around 35 to 45 mph are forecast, and a Wind Advisory will likely be required. Coastal hazards will also be present as high surf and life threatening rip currents will be likely Monday night through Tuesday night. A High Surf Warning and Coastal Flood Advisory will likely be required as well. Low temperatures Sunday night will mainly be in the low to mid 50s, or about 3 to 8 degrees above normal. The exception being upper 40s over a portion of south central Alabama, and upper 50s to lower 60s along the coast. Lows Monday night will be 11 to 16 degrees above normal, ranging from 59 to 64 degrees. High temperatures Monday and Tuesday will be around normal, ranging from 70 to 75 degrees. /22 LONG TERM... (Wednesday through Saturday) Issued at 344 PM CDT Sat Mar 23 2024 Ridging will quickly build over the central US ushering in a brief period of northwesterly to westerly flow a loft by the end of the week. Drier air will once again filter in as a weak cool front pushes offshore Wednesday. A rather pleasant end of the week will be on tap with mild temperatures, low dewpoints and mostly sunny skies. Near perfect spring time forecast for the remainder of the week. BB/03 MARINE... Issued at 344 PM CDT Sat Mar 23 2024 Moderate to at times strong offshore flow this evening gives way to a light to moderate easterly to southeasterly flow Sunday. Onshore flow ramps up quickly as we head into Sunday night and Monday with at least Small Craft Advisory criteria winds becoming established Sunday night. Sustained Gale conditions are possible with Gale force gusts likely across the marine waters ahead of the next approaching system late Monday afternoon into Monday night. In response to this, seas will build rapidly during this period. In the wake of the system Tuesday through Friday, a light to moderate offshore flow will become established once again with gradually diminishing seas. A Small Craft Advisory and/or Gale Watch will likely be needed in future forecast packages for the Sunday night through Tuesday timeframe. MM/25 && .PRELIMINARY POINT TEMPS/POPS... Mobile 71 58 71 62 75 51 75 49 / 0 0 20 50 80 10 0 0 Pensacola 71 59 71 65 73 56 75 52 / 0 0 10 20 90 20 0 10 Destin 70 58 71 66 73 58 75 54 / 0 0 10 10 80 30 10 10 Evergreen 75 50 73 61 73 50 74 46 / 0 0 10 30 90 10 0 0 Waynesboro 74 53 69 59 73 47 71 45 / 0 0 10 70 70 10 0 10 Camden 73 51 72 60 71 48 71 46 / 0 0 10 40 90 10 0 10 Crestview 75 51 74 61 74 52 77 48 / 0 0 0 10 90 20 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 3:02 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 4 days |
| Mar 24, 3:02 AM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 28 hr |
| Mar 24, 3:03 AM CDT | Small Craft Advisory | MOB | 28 hr | |
| Mar 24, 3:10 AM CDT | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 52 hr |
| Mar 24, 3:00 PM CDT | High Surf Warning | MOB | Baldwin, Mobile | 43 hr |
| Mar 24, 3:00 PM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 67 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.